MAUDE Adverse Event Report: HALYARD - IRVINE HYHSURGPN,CB006,CBCMBO,-,OQ,5; ELASTOMERIC - COMBO

HALYARD - IRVINE HYHSURGPN,CB006,CBCMBO,-,OQ,5; ELASTOMERIC - COMBO
Model Number CB006
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.The device history record for the reported lot number was reviewed and documented that the lot was manufactured according to the approved manufacturing procedures, specifications, and then released by quality assurance.Root cause could not be determined.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).Device not returned.
 
Event or Problem Description
Fill volume: unknown, flow rate: unknown, procedure: unknown, cathplace: unknown.It was initially reported on (b)(6) 2017 that bolus button on a homepump was not functioning; the button would not stay down.The reporter noted that they could see a red piece showing.There was no reported patient use.Additional information received on 19-jan-2017 stated that the pump was connected to a patient.When the nurse tested the bolus button for the first time use, the button would remain in the down position.The pump was immediately removed from the patient, with no patient injury reported.The pump was noted as full of medication at the time.A photo received from the reporter displayed the ¿red piece¿ in the reservoir window instead of where the red priming key was.No further information received.
 
Additional Manufacturer Narrative
One sample device was received.The bolus indicator received at the bottom position with the button in the upward position.The saf flow rates were verified for infusion.All the flow rates flowed except 0 ml/hr.The pca button was refilled to the top.The button was depressed and dispensed.The bolus button latched properly and dispensed the medication, the bolus had no issues refilling.The bolus dispensed 5.05 g of fluid.The pca was examined where the red key was inserted.No broken red key was observed in the pca unit.Bolus button testing was performed with the pressure set to 8.58 psi.The bolus was detached from the pump and the tubing was bonded back together with a male and female luer using cyclohexanone.The bolus unit was attached to the pressure gauge.The bolus button safety test results yielded an average delivery amount of 2.02 g; the average is within specifications.The bolus volume test results yielded an average delivery amount of 5.0325 g, all results are within specifications.The investigation summary concluded that the bolus button functioned as intended and observed no issues.During pca safety bolus test and bolus volume testing, results met specifications using the average bladder pressure.There were no kinks observed in the tubing or pump.The ¿not latching¿ button was not observed.All information reasonably known as of 21-apr-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).

Brand Name
HYHSURGPN,CB006,CBCMBO,-,OQ,5
Common Device Name
ELASTOMERIC - COMBO
Manufacturer (Section D)
HALYARD - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key6322142
Report Number2026095-2017-00009
Device Sequence Number1226403
Product Code MEB
UDI-Device Identifier10680651134742
UDI-Public10680651134742
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/10/2018
Device Model NumberCB006
Device Catalogue Number101347405
Device Lot Number0202551258
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/19/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/10/2017
Supplement Report FDA Received Date04/28/2017
Patient Sequence Number1